Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Generalized stochastic integrals and equations


Author: Donald A. Dawson
Journal: Trans. Amer. Math. Soc. 147 (1970), 473-506
MSC: Primary 60.75
MathSciNet review: 0261719
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. MR 0058896
  • [2] R. M. Dudley, Sub-stationary processes, Pacific J. Math. 20 (1967), 207–215. MR 0208637
  • [3] Xavier Fernique, Processus linéaires, processus généralisés, Ann. Inst. Fourier (Grenoble) 17 (1967), no. fasc. 1, 1–92 (French). MR 0221576
  • [4] Avner Friedman, Generalized functions and partial differential equations, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1963. MR 0165388
  • [5] I. M. Gel′fand and N. Ya. Vilenkin, Generalized functions. Vol. 4, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1964 [1977]. Applications of harmonic analysis; Translated from the Russian by Amiel Feinstein. MR 0435834
  • [6] Takeyuki Hida, Canonical representations of Gaussian processes and their applications., Mem. Coll. Sci. Univ. Kyoto. Ser. A. Math. 33 (1960/1961), 109–155. MR 0119246
  • [7] Kiyosi Ito, On stochastic differential equations, Mem. Amer. Math. Soc. No. 4 (1951), 51. MR 0040618
  • [8] Kiyosi Itô, On a formula concerning stochastic differentials, Nagoya Math. J. 3 (1951), 55–65. MR 0044063
  • [9] Kiyoshi Itô and Makiko Nisio, On stationary solutions of a stochastic differential equation, J. Math. Kyoto Univ. 4 (1964), 1–75. MR 0177456
  • [10] Miloslav Jiřina, Conditional probabilities on strictly separable 𝜎-algebras, Czechoslovak Math. J. 4(79) (1954), 372–380 (Russian, with English summary). MR 0069416
  • [11] Paul Lévy, Random functions: General theory with special reference to Laplacian random functions, Univ. California Publ. Statist. 1 (1953), 331–390. MR 0055607
  • [12] J.-L. Lions, Les semi groupes distributions, Portugal. Math. 19 (1960), 141–164 (French). MR 0143045
  • [13] P.-A. Meyer, Intégrales stochastiques. I, II, III, IV, Séminaire de Probabilités (Univ. Strasbourg, Strasbourg, 1966/67) Springer, Berlin, 1967, pp. 72–94, 95–117, 118–141, 142–162 (French). MR 0231445
  • [14] Yu. V. Prohorov, The method of characteristic functionals, Proc. 4th Berkeley Sympos. Math. Statist. and Prob., Vol. II, Univ. California Press, Berkeley, Calif., 1961, pp. 403–419. MR 0133846
  • [15] Laurent Schwartz, Sur l’impossibilité de la multiplication des distributions, C. R. Acad. Sci. Paris 239 (1954), 847–848 (French). MR 0064324
  • [16] -, Théorie des distributions, Publ. Inst. Math. Univ. Strasbourg, nos. 9, 10, Hermann, Paris, 1966. MR 35 #730.
  • [17] -, Radon measures on general topological spaces, Tata Institute of Fundamental Research, (to appear).
  • [18] A. V. Skorokhod, Studies in the theory of random processes, Translated from the Russian by Scripta Technica, Inc, Addison-Wesley Publishing Co., Inc., Reading, Mass., 1965. MR 0185620
  • [19] J. L. Strand, Generalized stochastic ordinary differential equations, Notices Amer. Math. Soc. 15 (1968), Abstract #654-21, p. 342.
  • [20] François Trèves, Topological vector spaces, distributions and kernels, Academic Press, New York-London, 1967. MR 0225131
  • [21] K. Urbanik, Generalized stationary processes of Markovian character, Studia Math. 21 (1961/1962), 261–282. MR 0150835
  • [22] Kôsaku Yosida, Functional analysis, Die Grundlehren der Mathematischen Wissenschaften, Band 123, Academic Press, Inc., New York; Springer-Verlag, Berlin, 1965. MR 0180824

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.75

Retrieve articles in all journals with MSC: 60.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0261719-4
Article copyright: © Copyright 1970 American Mathematical Society